eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Ask question       Write review       Answered/ Unanswered       Reviews       WellConnected

Review: could Januvia cause Urinary tract infection?





Summary: Urinary tract infection is found among people who take Januvia, especially for people who are female, 60+ old, have been taking the drug for 1 - 6 months, also take medication Lantus, and have Type 2 diabetes mellitus.

We study 19,154 people who have side effects while taking Januvia from FDA and social media. Among them, 170 have Urinary tract infection. Find out below who they are, when they have Urinary tract infection and more.

You are not alone: join a mobile support group for people who take Januvia and have Urinary tract infection >>>

Januvia

Januvia has active ingredients of sitagliptin phosphate. It is often used in diabetes. (latest outcomes from Januvia 19,552 users)

Urinary tract infection

Urinary Tract Infection has been reported by people with multiple sclerosis, osteoporosis, rheumatoid arthritis, high blood pressure, pain.(latest reports from Urinary Tract Infection 71,618 patients)

On Nov, 25, 2014: 19,152 people reported to have side effects when taking Januvia. Among them, 170 people (0.89%) have Urinary Tract Infection.

Trend of Urinary tract infection in Januvia reports

Time on Januvia when people have Urinary tract infection * :

< 1 month1 - 6 months6 - 12 months1 - 2 years2 - 5 years5 - 10 years10+ years
Urinary tract infection41.38%44.83%6.90%0.00%6.90%0.00%0.00%

Gender of people who have Urinary tract infection when taking Januvia * :

FemaleMale
Urinary tract infection78.14%21.86%

Age of people who have Urinary tract infection when taking Januvia * :

0-12-910-1920-2930-3940-4950-5960+
Urinary tract infection0.00%0.00%0.00%0.00%2.94%6.47%21.76%68.82%

Severity of Urinary tract infection when taking Januvia ** :

leastmoderateseveremost severe
Urinary tract infection0.00%0.00%100.00%0.00%

How people recovered from Urinary tract infection ** :

while on the drugafter off the drugnot yet
Urinary tract infection0.00%0.00%100.00%

Top conditions involved for these people * :

  1. Type 2 diabetes mellitus (58 people, 34.12%)
  2. Diabetes mellitus (55 people, 32.35%)
  3. Hypertension (28 people, 16.47%)
  4. Back pain (14 people, 8.24%)
  5. Depression (12 people, 7.06%)

Top co-used drugs for these people * :

  1. Lantus (50 people, 29.41%)
  2. Aspirin (43 people, 25.29%)
  3. Simvastatin (34 people, 20.00%)
  4. Metformin (30 people, 17.65%)
  5. Norvasc (27 people, 15.88%)

* Approximation only. Some reports may have incomplete information.

** Reports from social media are used.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Do you have Urinary Tract Infection while taking Januvia?

You are not alone! Join a mobile support group:
- support group for people who take Januvia and have Urinary Tract Infection
- support group for people who take Januvia
- support group for people who have Urinary Tract Infection

Drugs in real world that are associated with:

Could your condition cause:

Can you answer these questions (Ask a question):

  • Warfarin and urinary infections (1 answer)
    (Asked by a 61 year old man who has Urinary Tract Infection, and takes Warfarin Sodium)
    HELP! Hello we are in the UK - my husband had an aortic valve replacement 4 years ago - he is now 61 and on warfarin. Over the past few years, since his AVR, he has had about 4/5 urinary infections which have caused him to be hospitalised with very high temperature/rigors etc. The medical profession in the UK seem to think there is no correlation between warfarin and urinary infections. He has been checked out to see if there is a problem with his bladder/prostrate/kidneys but all are okay and the only link we can see is when his warfarin is increased to a high dose (10mg or above) he gets this infection.

    Has anyone else experienced this or does anyone know where I could go for more information on a possible link?

    Thank you for your help.
  • I have recently been put on humulin 70/30 and januvia 100mg and am concerned about weight gain as i am on quite high doses ttake 80 units in the morning and 60 at night
    (Asked by a 44 year old woman who has Weight Gain, and takes Metformin, Januvia , Humulin 70/30 Pen)
    I have recently Changed from novomix 70/30 flex pen to humulin 70/30 flex pen 80 units before breakfast and 60 units before supper, metformin 1000 mg morning and 1000 mg in the evening both to be taken after meals, and januvia 100 to be taken after breakfast. Unfortunately the novomix insulin caused weight gain irrespective of my diet. I am just concerned that the new meds will cause more weight gain
  • Do dpp4 inhibitors increase cancer risk?
    (Asked by a 55 year old man who has Type 2 Diabetes Mellitus, and takes Glimepiride, Lisinopril, Lipitor, Januvia)
    Metabolic syndrome, ed, triglycerides untreated over 200, bp untreated 160/96, A1c untreated 9.
  • Can i take my macrobid while i have a hangover? is it safe?
    (Asked by a 54 year old man who has UTI, and takes Macrobid)
    Help me please! I really need to know if I can take my pill (macrobid) when I have a hangover
  • Is janumet gives side effects for piles
    (Asked by a 58 year old man who has Small Boil It Gives Pain When I Take Janumet, Toungue Swelling, Lose Motion And Ommitting Sensation, and takes Janumet, Sitagliptin Phosphate)
    Will you please suggest better medicine which has no side effects for Diabetic

More questions for: Januvia, Urinary tract infection

You may be interested at these reviews (Write a review):

  • Urinary track infection and bydureon
    (Posted by a 64 year old woman who has UTI, Uti. Haven't Had Any In Years..hard To Get Rid Of., and takes Bydureon)
    After 7 weeks of nausea vomiting and diarrhea I got a uti that was hard to get rid of. I also have an inflammation of sacaril nerve. Have had antibiotics and steroids. It is still hurting after 2 months.Don't know if this is connected but is a fact.
  • I have twice developed a uti after injection of prolia
    (Posted by a 72 year old woman who has Urinary Tract Infection, Cystitis, and takes Prolia)
    I have taken Prolia for 2 years..4 injections. After the last 2 injections within 2 weeks I developed severe cystitis and had to go on course of antibiotics. I am fearful of continuing this medication as the last infection caused me to be treated at the emergency room.
  • Flagyl and hair loss
    (Posted by a 39 year old woman who has UTI, and takes Prozac, Vyvanse)
    I was miserable already but the side effects of this medicine only compounded it. I have had severe diarrhea, stomach cramps, nausea, a horrible metallic taste in my mouth and worst of all I have patches of hair that have completely fallen out!! I am horrified that this medicine is even prescribed to people if these side effects are profound. I will be calling my dr for a new antibiotic, and I will NEVER take this "medicine" again!
  • Temporary amnesia from uti
    (Posted by a 60 year old woman who has Urinary Tract Infection, and takes Citalopram Hydrobromide)
    I developed a Urinary Tract Infection which caused sudden severe pain and temporary amnesia for about 5 hours. I am going to start a Candida diet and stop eating all sugars and yeast. This can take a long period of time but as I am 60 years old and have been eating sugar for most of my life, it won't happen overnight. The only medication that I take is Cipramil for Fibromyalgia. I suffer quite badly from Irritable Bowel Syndrome and must not have caffeine, dairy, or wheat. If I do, I pay the price. Sugar causes blisters in my mouth,and blisters under my breasts and armpits. If I don't have sugar, these symptoms go away. So after the amnesia episode, I will work harder at making myself healthy again.

More reviews for: Januvia, Urinary tract infection

Recent related drug studies (Check your drugs):

More related studies for: Januvia, Urinary tract infection

NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2014 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.